Results 1 to 2 of 2
Cymbalta and increased blood pressure
  1. #1
    Join Date
    Mar 2009
    Posts
    1

    Default Cymbalta and increased blood pressure

    I've been on antidepressants since 1994 when I developed carpal tunnel syndrome, had surgery and the surgery disabled my hands for any meaningful occupation. I just changed from Effexor XR (75mg) to Cymbalta (60mg). I started used Cymbalta on 2/15 and by 3/5 my blood pressure was up from 120/80 to 150/90 (that was when the Dr. took it). The next day (still on Cymbalta) I took my blood pressure once more and it was even higher 161/95. I got scared, called my Dr. to tell her I was switching back to Effexor because of the high blood pressure. It's beside the fact that she never called me back. But I wonder if anyone else has experienced high blood pressure from this antidepressant.

  2. #2
    98311 is offline New Member
    Join Date
    Mar 2009
    Posts
    1

    Default

    am new user. please, if this drug makes you feel 'wierd', QUIT taking it asap. this drug has a very very very bad effect when it does not agree with you. check it out on net. seems ok for others.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22